# SDR AU510001815

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2620 · Extinguishing System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu Fire Exting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE EXTINGUISHING SYSTEM CIRCUIT BREAKER PULLED AND RED COLLARED.  CIRCUIT BREAKER RESET AND SYSTEM TESTED SERVICEABLE.  SUSPECT CIRCUIT BREAKER PULLED WHEN MEL APPLIED AND NOT RESET WHEN MEL CLEARED.
